# SDR ASAA2017021119875

- Difficulty date: February 11, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,952 hours, 11,314 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE SKIN AT HSS 101.90,  FOUND TO BE CRACKED.  ACFT GROUNDED.  REPAIRED THE STAB SKIN IAW SRM 55-10-01-2R-11.
